# SDR CA000714018

- Difficulty date: June 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,981 hours
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT OF HALIFAX AT FL250 RIGHT HAND AILERON INDICATED PLUS 1 DEGREE AND JAMMED, CONTROL WHEEL STIFF TO OPERATE. AUTOPILOT TRIM MESSAGE, AUTOPILOT DISCONNECTED. ON DESCENT AILERON RETURNED TO NORMAL. LUBRICATED ALL ACCESSIBLE PIVOT POINTS AT POWER CONTROL UNIT AND WHEEL WELL.SYSTEM OPERATION CHECKED NORMAL.
